# SDR DALA1168900695

- Difficulty date: November 4, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 44,867 hours, 17,339 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Crank Assy
- Condition: Gouged
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG TRUNNION PUSHROD FAIRING CRANK ASSY & I/B SUPPORT FITTING ARE GOUGED.  BLENDED OUT DAMAGE AREA, REMOVED AND REPLACE CRANK ASSY, COMPLIED WITH ERA 497736-14 DURING HMV.
